# SDR JJW2013F00000

- Difficulty date: February 15, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N771MM
- Make and model: Robsin R22BETA
- Aircraft serial: 2644
- Engine: Lyc O360J2A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A16925
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND RT SIDE OF NEW MUFFLER CRACKED OVER 50 PERCENT OF DIAMETER WHERE EXHAUST COLLECTOR ENTERED THE MUFFLER SECTION.  THIS ACFT WAS 2200 HR O/H WITH NEW MFG FACTORY KIT COMPLETED 2/1/2013 BY AUTHORIZED MFG SERVICE FACILITY.  NO KNOWN REASON FOR THIS CRACK TO OCCUR.  WARRANTY MUFFLER BEING SHIPPED.  INSTALLED SERVICEABLE EXHAUST SYS WITH TSN: 1808.5 UNTIL NEW PART ARRIVES.
